LanguageEnglish
Pages1226–1246
JournalJournal of Statistical Physics
Volume166
Issue number5
Early online date18 Jan 2017
DOIs
StatusPublished - 1 Mar 2017

Cite this

The largest fragment of a homogeneous fragmentation process. / Kyprianou, Andreas; Lane, Francis; Morters, Peter.

In: Journal of Statistical Physics, Vol. 166, No. 5, 01.03.2017, p. 1226–1246.

Research output: Contribution to journalArticle

@article{d58f34f645f14800825e7eb69e497482,
title = "The largest fragment of a homogeneous fragmentation process",
author = "Andreas Kyprianou and Francis Lane and Peter Morters",
year = "2017",
month = "3",
day = "1",
doi = "10.1007/s10955-017-1714-1",
language = "English",
volume = "166",
pages = "1226–1246",
journal = "Journal of Statistical Physics",
issn = "0022-4715",
publisher = "Springer New York",
number = "5",

}

TY - JOUR

T1 - The largest fragment of a homogeneous fragmentation process

AU - Kyprianou,Andreas

AU - Lane,Francis

AU - Morters,Peter

PY - 2017/3/1

Y1 - 2017/3/1

UR - https://arxiv.org/abs/1603.07293

UR - https://doi.org/10.1007/s10955-017-1714-1

U2 - 10.1007/s10955-017-1714-1

DO - 10.1007/s10955-017-1714-1

M3 - Article

VL - 166

SP - 1226

EP - 1246

JO - Journal of Statistical Physics

T2 - Journal of Statistical Physics

JF - Journal of Statistical Physics

SN - 0022-4715

IS - 5

ER -